RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2004, Volume 10, Number 2, Pages 106–115 (Mi timm245)  

This article is cited in 7 scientific papers (total in 7 papers)

On the local Lipschitz property of the Bellman function in an optimization problem

M. S. Nikol'skii


Full text: PDF file (546 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2004, suppl. 2, S115–S125

Bibliographic databases:
UDC: 517.977
Received: 06.02.2004

Citation: M. S. Nikol'skii, “On the local Lipschitz property of the Bellman function in an optimization problem”, Mathematical control theory, differential games, Trudy Inst. Mat. i Mekh. UrO RAN, 10, no. 2, 2004, 106–115; Proc. Steklov Inst. Math. (Suppl.), 2004no. , suppl. 2, S115–S125

Citation in format AMSBIB
\Bibitem{Nik04}
\by M.~S.~Nikol'skii
\paper On the local Lipschitz property of the Bellman function in an optimization problem
\inbook Mathematical control theory, differential games
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2004
\vol 10
\issue 2
\pages 106--115
\mathnet{http://mi.mathnet.ru/timm245}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2116998}
\zmath{https://zbmath.org/?q=an:1116.49315}
\elib{http://elibrary.ru/item.asp?id=12226612}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2004
\issue , suppl. 2
\pages S115--S125


Linking options:
  • http://mi.mathnet.ru/eng/timm245
  • http://mi.mathnet.ru/eng/timm/v10/i2/p106

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Anosov, “On the Projects “Inverse Monodromy Problems and Isomonodromic Deformations,” “Wave Processes in Media with Diffusion,” and “Nonlinear Dynamics of Low-Dimensional Systems with Irregular Behavior of Trajectories””, Proc. Steklov Inst. Math., 251 (2005), 3–5  mathnet  mathscinet  zmath
    2. Aleksandr M. Tarasev, Anastasiya A. Usova, “Vliyanie parametrov proizvodstvennykh funktsii na ravnovesnoe reshenie i funktsiyu tseny zadachi optimalnogo upravleniya”, MTIP, 3:3 (2011), 85–115  mathnet
    3. A. A. Usova, “Ob asimptoticheskikh svoistvakh optimalnykh reshenii i funktsii tseny v zadachakh optimalnogo upravleniya na beskonechnom gorizonte”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2012, no. 1, 77–95  mathnet
    4. A. L. Bagno, A. M. Tarasyev, “Stability properties of the value function in an infinite horizon optimal control problem”, Proc. Steklov Inst. Math. (Suppl.), 301, suppl. 1 (2018), 1–14  mathnet  crossref  crossref  isi  elib
    5. Bagno A., Tarasyev A.A., Tarasyev A.M., “Value Function in Economic Growth Model”, Proceedings of the International Conference of Computational Methods in Sciences and Engineering 2017 (ICCMSE-2017), AIP Conference Proceedings, 1906, eds. Simos T., Kalogiratou Z., Monovasilis T., Amer Inst Physics, 2017, UNSP 070009-1  crossref  isi  scopus
    6. Bagno A.L., Tarasyev A.M., “Analysis of Economic Growth Models Via Value Function Design”, IFAC PAPERSONLINE, 51:32 (2018), 624–629  crossref  isi  scopus
    7. A. L. Bagno, A. M. Tarasyev, “Estimate for the Accuracy of a Backward Procedure for the Hamilton–Jacobi Equation in an Infinite-Horizon Optimal Control Problem”, Proc. Steklov Inst. Math., 304 (2019), 110–123  mathnet  crossref  crossref  isi  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:328
    Full text:96
    References:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020